# SDR AALA991812

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 58-63
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM OF NR 1 ROLLER TRAY AT FRAME 58 IN AFT CARGO COMPARTMENT.  REMOVED CORRODED ROLLER TRAY AND INSTALLED NEW ROLLER TRAY FROM FRAME 58 TO FRAME 63 IAW SRM 51-72-10.  (M)
